MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS

LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS
Model Number AMC3006
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We could not perform a hands-on evaluation on the graft since it has been discarded by the user facility.We have sent a list of follow-up questions to the hospital but we have not yet received a response despite our repeated attempts.The investigation is ongoing, but our inquiries are not getting any more response due to the increasing covid-19 situation in (b)(6).We have released a total of (b)(4) units of albograft vascular graft from this lot number.This graft catalog# amc3006; lot# 243996, serial# (b)(4) was sold to the hospital on november 11, 2019.We have not received any other complaints related to a similar incident for this lot number.Our review of the batch history for this device did not reveal any issues that could have caused this incident.We have also reviewed our complaint history for last 5 years.We did not find any other complaints related to a similar issue reported to us by other hospitals.Please also refer to manufacturer incident report# 1220948-2020-00107 relating to another case of thrombosis that occurred at the same hospital after implanting albograft vascular graft.We have received a total of two complaints from this hospital on the same day for this issue with the same exact description which raises questions on how these grafts were prepared and implanted, including any postoperative care provided to the patients.We have also reviewed our risk document.The current rate of occurrence for this issue is within our expected rate.Our ifu mentions a list of potential complications including thrombosis that occur with the use of albograft vascular graft.
 
Event or Problem Description
Prosthesis thrombosis.Fem-pop arterial bypass.Need of another surgery to replace it.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key10795852
Report Number1220948-2020-00106
Device Sequence Number16856246
Product Code MAL
UDI-Device Identifier00840663102822
UDI-Public00840663102822
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model NumberAMC3006
Device Catalogue NumberAMC3006
Device Lot Number243996
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;